# SDR CA070102002

- Difficulty date: December 25, 2006
- Submitted: January 19, 2007
- Operation: General aviation
- Make and model: Dhav DHC8*
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP15790112
- Part serial: 97052H9175
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) F/O WINDSHIELD SHATTER IN FLIGHT AT FL20. NO EVIDENCE OF ANY IMPACT. AIRCRAFT RETURNED TO BASE AND LANDED WITHOUT ANY FURTHER INCIDENT.  WINDSHIELD ASSEMBLY WAS REPLACED AND AIRCRAFT RETURNED TO SERVICE. (TC NR 20070102002)
